On localizing global Pareto solutions in a given convex set

Volume 26 / 1999

Agnieszka Drwalewska, Lesław Gajek Applicationes Mathematicae 26 (1999), 383-394 DOI: 10.4064/am-26-4-383-394


Sufficient conditions are given for the global Pareto solution of the multicriterial optimization problem to be in a given convex subset of the domain. In the case of maximizing real valued-functions, the conditions are sufficient and necessary without any convexity type assumptions imposed on the function. In the case of linearly scalarized vector-valued functions the conditions are sufficient and necessary provided that both the function is concave and the scalarization is increasing with respect to the cone generating the preference relation.


  • Agnieszka Drwalewska
  • Lesław Gajek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image